MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0974-9233.148364

Медицинская библиотека · Middle East African journal of ophthalmology · 2015

Conjunctival necrosis following a subconjunctival injection of triamcinolone acetonide in a child.

Ying-Jiun Chong, Chee-Kuen Wong, Shatriah Ismail

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Conjunctival necrosis is a rare complication following periocular/intraocular triamcinolone acetonide injection and has been reported extensively in adults. We describe a child who developed conjunctival necrosis following subconjunctival injection of triamcinolone acetonide for severe chronic anterior uveitis. Prompt diagnosis and management of this uncommon condition is vital.

Для цитирования: Ying-Jiun Chong, Chee-Kuen Wong, Shatriah Ismail. Conjunctival necrosis following a subconjunctival injection of triamcinolone acetonide in a child.. Middle East African journal of ophthalmology. 2015. DOI: 10.4103/0974-9233.148364.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.